# SDR FDEA201011044254

- Difficulty date: November 4, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 76,219 hours, 30,786 cycles
- Engine: Ge CF66D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR MANF 3 FAIL WHEN WING ANTI ICE PLACED ON FOR DESCENT.  MAX TEMP INDICATE 190 C. BLEED AUTO SHUTDOWN.  ONLY MANIFOLD LIGHT ON, NO TEMP HI LIGHT.  FOUND RT WING PRESSURE SWITCH TRIPPED. RESET PRESSURE SWITCH. ACCESSED PSC-3 CURRENT FAULT SHOWS  PRSOV LOW FAULT, FAULT CODE 361033. NR3 SYS PASSES PRESSURE DECAY CHECK IAW AMM 36-00-01-5.  PSC-3 SHOWS NUMEROUS LEGS FAULTED FOR CODE 361033.  NR 3 SYSTEM  PASSES PRESSURE DECAY CHECK PER AMM 36-00-01-5.  PSC-3 SHOWS NUMEROUS LEGS FAULTED FOR CODE 361033.        REPLACED CONNECTOR PLUG P1-8096 IAW MM 20-30-02-2-0.   PERFORMED R-T-S ON PSC NR 3, NO FAULTS.   RAN NR 3 ENG PER JRH CH 5 AND OPERATED WING ANTI ICE WITH BOTH ENG AND APU AIR AND NOT EXCEEDING GND LIMITS FOR OPERATION OF WING ANTI ICE.PER 11-02-2-0.OPS CHECKS GOOD NO MANIFOLD LIGHT. OK FOR SERVICE
